MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® excluder® aaa endoprostheses; adverse events that may occur include, but are not limited to include: endoleak, aneurysm enlargement.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2019, follow-up imaging determined aneurysm enlargement.The patient was also reported to have a type i proximal endoleak.A reintervention is not yet scheduled, but is planned.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9501023
Report Number2953161-2019-00068
Device Sequence Number2086061
Product Code MIH
UDI-Device Identifier00733132610167
UDI-Public00733132610167
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Catalogue NumberPXT231418
Device Lot Number7375614
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;